# SDR CALA2013102592389

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 48,144 hours, 19,355 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RT MED DAMPER CYLINDER STRIKER ASSEMBLY IS CRACKED AT ATTACH FLANGE.  GENERATED C-CHECK WU M7739I.  REPLACED CYLINDER ON WU M7739I.
